RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 4, Pages 856–859 (Mi dan44224)  

This article is cited in 1 scientific paper (total in 1 paper)

CRYSTALLOGRAPHY

Geometric classification of the $P$-symmetries

A. M. Zamorzaev, A. F. Palistrant

V. I. Lenin Kishinev State University

Full text: PDF file (702 kB)
UDC: 548.12
Presented: Н. В. Белов
Received: 20.10.1980

Citation: A. M. Zamorzaev, A. F. Palistrant, “Geometric classification of the $P$-symmetries”, Dokl. Akad. Nauk SSSR, 256:4 (1981), 856–859

Citation in format AMSBIB
\Bibitem{ZamPal81}
\by A.~M.~Zamorzaev, A.~F.~Palistrant
\paper Geometric classification of the $P$-symmetries
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 4
\pages 856--859
\mathnet{http://mi.mathnet.ru/dan44224}


Linking options:
  • http://mi.mathnet.ru/eng/dan44224
  • http://mi.mathnet.ru/eng/dan/v256/i4/p856

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Shenesheutskaia, “Junior spatial groups of $(22\underline{1})$-symmetry”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 1, 105–108  mathnet  mathscinet  zmath
  • Number of views:
    This page:27
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020